# SDR DHL2003741535

- Difficulty date: April 2, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, LT FUSELAGE SKIN AT BS 208 HAS A SHARP DENT ABOVE LT PITOT TUBE.  LT FUSELAGE SKIN AT BS 208 HAS A SHARP DENT OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGE AREA DIM 1 INCH IAW B-727 SRM 53-30-3 FIG 13.  FABRICATED DOUBLER REPAIR FROM 2024-T3 .050 PO 9912380 DIM 3.80 INCH AND FILLER FROM 2024-T3 .040 DIM 1 INCH IAW B-722 SRM 53-30-3 FIG 12 AND 53-30-2 FIG 2.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-30-2.
